Improved Bohr's inequality for locally univalent harmonic mappings

Stavros Evdoridis, Saminathan Ponnusamy, Antti Rasila

Research output: Contribution to journalArticleScientificpeer-review

14 Downloads (Pure)

Abstract

We prove several improved versions of Bohr’s inequality for the harmonic mappings of the form f=h+\overline{g}, where h is bounded by 1 and |g'(z)| \leq |h'(z)|.
The improvements are obtained along the lines of an earlier work of Kayumov and Ponnusamy, i.e. (Kayumov and Ponnusamy, 2018) for example a term related to the area of the image of the disk D(0,r) under the mapping f is considered. Our results are sharp. In addition, further improvements of the main results for certain special classes of harmonic mappings are provided.
Original languageEnglish
Pages (from-to)201-213
JournalINDAGATIONES MATHEMATICAE: NEW SERIES
Volume30
Issue number1
DOIs
Publication statusPublished - 9 Oct 2018
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'Improved Bohr's inequality for locally univalent harmonic mappings'. Together they form a unique fingerprint.

Cite this